Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

Symptoms -please help

(3 Posts)
MatJas Sun 02-Mar-14 18:56:34

I am having some horrible symptoms am seeing my gp regarding them but seem to be getting nowhere fast, does anyone on here have any experience they can share, I have extreme sweating, fatigue, painful lower back worse in the morning, thirsty (think this is related to the sweating), anxiety, under active thyroid, sometimes goes slightly over active, am on thyroxine, duloxetine, betahistine and combined contraceptive pill, I just want to feel normal again, haven't felt well since having my dd 5 years ago, any help totally appreciated.

RockinD Sun 02-Mar-14 19:22:22

You are on a cocktail of drugs there: an anti-depressant, an anti-veritgo drug and the combined pill as well as thyroxine. The pill will certainly affect your thyroid hormone levels and to be honest it sounds to me as if you may have adrenal fatigue related to poorly controlled auto-immune thyroiditis over a period of time.

This is outside the scope of the average GP and, regretfully, the average endocrinologist as well. You may need to look at a website like www.tpauk.com to get an idea of how this all works.

Do you have any recent test results?

MatJas Sun 02-Mar-14 20:15:56

I am having more bloods done on tues will post results, thanks for answering.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now